The EMS Publishing House is now EMS Press and has its new home at ems.press.

Please find all EMS Press journals and articles on the new platform.

Revista Matemática Iberoamericana


Previous issue  | Next issue  | Most recent Issue | All Issues | RMI summary
Volume 13, Issue 1, 1997
Metadata
 

Rough maximal functions and rough singular integral operators applied to integrable radial functions
Peter Sjögren and Fernando Soria
pp. 1–18
Abstract | Full-Text PDF (248 KB) | Metadata

Elliptic gaussian random processes
Albert Benassi, Daniel Roux and Stéphane Jaffard
pp. 19–90
Abstract | Full-Text PDF (525 KB) | Metadata

Fonctions d'échelles interpolantes, polynômes de Bernstein et ondelettes non stationnaires
Pierre Gilles Lemarié-Rieusset
pp. 91–188
Abstract | Full-Text PDF (622 KB) | Metadata

Checkerboards, Lipschitz functions and uniform rectifiability
Peter W. Jones, Nets Hawk Katz and Ana Vargas
pp. 189–210
Abstract | Full-Text PDF (309 KB) | Metadata

On the two weights problem for the Hilbert transform
Nets Hawk Katz and María Cristina Pereyra
pp. 211–243
Abstract | Full-Text PDF (317 KB) | Metadata